Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2004, Issue 53, Pages 2847-2861
http://dx.doi.org/10.1155/S016117120430150X

Ideal extensions of ordered sets

Department of Mathematics, University of Athens, Panepistimioupolis, Athens 15784, Greece

Received 30 January 2003

Copyright © 2004 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Niovi Kehayopulu, “Ideal extensions of ordered sets,” International Journal of Mathematics and Mathematical Sciences, vol. 2004, no. 53, pp. 2847-2861, 2004. https://doi.org/10.1155/S016117120430150X.